MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE FLOPPY II GUIDE WIRES

ABBOTT VASCULAR HI-TORQUE FLOPPY II GUIDE WIRES
Model Number 22339M
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure.The separated portion of the guide wire remains embedded in the anatomy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery.The.014 ht floppy ii guidewire (gw) was used in a stenting procedure; however, during removal resistance was noted with a non-abbott guide catheter and the tip gw become separated.Reportedly, the tip became embedded and trapped between the stent and the vessel.Attempts were made with a snare device to remove the detached tip; however, the attempts were unsuccessful.The separated tip remains in the patient.There was no adverse patient sequela.No additional information was provided.

Brand Name
HI-TORQUE FLOPPY II GUIDE WIRES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16644453
Report Number2024168-2023-03227
Device Sequence Number12135277
Product Code DQX
UDI-Device Identifier08717648080098
UDI-Public08717648080098
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K913353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number22339M
Device Catalogue Number22339M
Device Lot Number2081861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC GUIDE CATHETER
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown